# SDR PCAA0012081

- Difficulty date: December 8, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N841EX
- Make and model: Dhav DHC8102
- Aircraft serial: 249
- Aircraft time: 18,579 hours, 19,942 cycles
- Engine: Pwa PW120A
- Engine time: 25,473 hours, 27,723 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

FLIGHT  3593 BUF-ALB. WHILE INBOUND TO ALB AT APROX 4500 FT FLIGHT ATTENDANT REPORTED SMOKE IN THE CABIN.CAPTAIN NOTICED AN ITT SPIKE ON NR 2 ENGINE ALONG WITH VIBRATION AND SPUTTERING NOISE. ENGINE MANUALLY SHUT DOWN. EMERGENCY DECLARED, CABIN PREPPED FOR EMERGENCY. FLIGHT LANDED WITHOUT FURTHUR INCIDENT. MAINTENANCE REMOVED AND REPLACED THE RIGHT ENGINE. GROUND RUN AND LEAK CHECK GOOD. AIRCRAFT RETURNED TO SERVICE..
